# SDR F3LA2012100800800

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 29,788 hours, 14,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 036469
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 13WL FAILED TEST ON HEAVY SERVICE CHECK.  R & R BATTERY PACK 13WL. REF AMM 33-51-39-000-005-A AND 33-51 -39-400-005A.
